# SDR DALA13022319002

- Difficulty date: May 11, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N902DE
- Make and model: Doug MD-88
- Aircraft serial: 53379
- Aircraft time: 55,882 hours, 40,951 cycles
- System (JASC): 2565 · Escape Slide
- Part: Container
- Condition: Open
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED A PORTION OF THE R1 DOOR SLIDE WAS EXPOSED ON THE ACFT INTERIOR.  MX OPENED THE SLIDE COVER AND, AFTER CONTACTING MX CONTROL DECIDED TO REPLACE THE SLIDE ASSY AS A PRECAUTION.  THE SLIDE WAS REPLACED IAW AMM 25-62 AND THE REQUIRED INSPECTION WAS COMPLETED.
